# SDR ASAA2014043007665

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 47,129 hours, 26,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 654657968
- Condition: Corroded
- Location: Bs 1112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX INLET CUTOUT AT APPROX BS 1112 IB FWD DOUBLER IS CORRODED AND CHAFED. ACFT GROUNDED.  REMOVED, FABRICATED, INSTALLED FILLER IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.
